| Model Number |
10010483 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ pump module syringe adapter set experienced flow issues.The following information was provided by the initial reporter: there is a small metal tube where the syringe connects to the tubing.This small tube doesn't allow the syringe to fully plunge and administer all of the medication in the syringe.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer reported that there are flow issues - accuracy could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10010483 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description